What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Jul 11, 3:27 PM EST, 3 hours 27 minutes earlier.
Area forecast discussion, Jul 11, 3:27 PM EST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
427 PM EDT Thu Jul 11 2019
.SYNOPSIS...
A weak trough approaches from the west late this afternoon, with
the trailing cold front crossing the area Friday afternoon,
followed by weak high pressure building into the region for the
upcoming weekend.
&&
.NEAR TERM /THROUGH FRIDAY/...
As of 400 PM EDT Thursday...
Latest analysis indicating sfc high pressure well offshore of
the east coast, with sfc low pressure pushing across west
central QC and far northern New England. The attendant sfc cold
front extends S-SW across the interior northeast and into the
mid-south. Regional radar mosaic indicating ISO-widely scattered
thunderstorms just starting to develop over the Blue Ridge and
just E-NE to the Mason-Dixon line. Aloft, the upper level trough
continues to push across ERN Ontario and the upper Great Lakes
down into the ern Ohio Valley.
The upper level trough will progress to the ESE late this aftn
through tonight and will be the most pronounced from the
eastern Great Lakes to New England this evening. The trough will
extend S through the local area but the 500-700 mb winds over
the local area will only avg about 20-25 kt. It will however
provide enough forcing for ascent to produce some more
widespread convection later today. It does become rather
unstable after 19-20z/3-4pm EDT this aftn Thursday aftn. 0-1km
MLCAPE values reach 1500-2500 J/kg per 14z/11 RAP. PW values
increase to ~2" (representing around +2 S.D.) ahead of the
front.
The Day 1 slight risk has been amended to include areas mainly
along and north of a Louisa-Richmond-Salisbury MD line, which
makes sense given timing and orientation of best effective shear
(vast majority of the CWA is in a Marginal Risk). With the
shear modest at best and (typically) fairly weak mid-level
lapse rates, widespread severe weather appears unlikely.
However, given steep low level lapse rates, a few stronger
tstms are possible given aforementioned MLCAPE values combined
with the moisture pooling ahead of the approaching trough. Most
likely threat will be with potential for damaging wind gusts
initially, with threat evolving more to a heavy-rain threat as
the evening progresses. The 500-700 mb flow will be enough to
keep the storms from being stationary, but the low level jet
winds will be almost similar to the winds aloft which would
support training cells and the potential for some flooding,
especially this evening. WPC has oriented our northern third of
the area in a slight risk for excessive rainfall. Area of
greatest concern for our area at this time is the northern neck
and the eastern shore (mainly along and west of US-13). these
areas picked up some heavy rain in spots on Monday and have the
potential to receive some heavier downpours once again...so we
will have to watch these areas particularly closely this
evening.
PoPs for showers/tstms have been pushed into high end likely to
categorical given several successive runs HRRR and NMM. Chc pop
(SCT T wording) continues this evening for the southeast CWA
where timing will likely be later tonight with the main line.
Concern over these areas will be with popcorn/pulsy type
convection this aftn and early evening along the trough axis and
w/ any convective outflows from farther upstream. More humid
than yesterday with highs similar to or slightly higher, mainly
in the upper 80s to lower 90s. Diminishing PoPs late/overnight
from NW to SE with lows 70-75F.
The shortwave trough pivots offshore for Friday. Expect partial
clearing Friday morning. However, CU re-develops by late
morning, with the surface boundary expected to be in place along
the se third of the local area. Low-level moisture will linger
under WNW flow aloft, and some showers/tstms are expected to
trigger in vicinity of the surface boundary (mainly east of
I-95) with PoPs ~30% from Richmond to Northern Neck, and 40% for
Hampton Roads and NE NC during the aftn/evening. The 11/12Z NAM
and ECMWF have been followed in developing sct convection over
the middle peninsula and Tidewater areas. Slight chc or less PoP
has been maintained inland w/downsloping low- level westerly
flow. Still quite warm Friday with highs into the low-mid 90s
inland, and near 90 at the immediate coast. Heat indices are
expected to reach ~100F once again, especially over inland SE
VA/NE NC where the dew pts will be highest.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
As of 400 PM EDT Thursday...
The NW flow aloft will persist through the weekend over the
area. There will be a slight chance of showers and tstm along a
boundary that will remain the in the area. Pops are 20-30%
(highest near the bay and NE NC) where the main lifting
mechanism will be the lingering boundary and sea breeze. High
temperatures on Friday will be in the low 90s with dewpts in the
low 70s. Therefore heat indices will approach 100 inland.
Overnight lows will drop into upper 60s far NW with drier air
filtering in but will be in the low 70s for most of our area. A
second cold front will move south into the area later on Sunday.
There will still be dry air aloft but showers may develop along
the seabreeze and the front Sunday afternoon. Pops are only
15-20% with temperatures climbing in the mid 90s along I-95 and
near 90 at the beaches with downslope flow and clear skies.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 400 PM EDT Thursday...
Still looks at a fairly seasonable with typical diurnally driven
showers/tstms through much of the extended period. The large-scale
pattern from early-mid next week will be characterized by upper
ridging centered over the Four Corners region, with another area of
upper ridging offshore of the Southeast CONUS. The remnant low of
Barry is progged to track slowly NNE invof the Mississippi River
from late Sun-Tue, while our region remains in WNW flow aloft.
Seasonably hot/humid conditions prevail on Mon-Tue with isolated
tstms. PoPs are mainly between 15-30% (highest during the
aftn/evening hours, lowest during the morning). Highs around 90F on
Monday, warming into the low 90s in most areas on Tue (still some
upper 80s on the Lower Ern Shore). Lows on Mon/Tue AM range from the
upper 60s-low 70s (mid 70s possible in coastal SE VA/NE NC).
Still quite a bit of uncertainty regarding the track of the remnant
low of Barry. 12z/11 model consensus has the remnant low approaching
the Appalachians late Tue-Wed before tracking across the Mid-
Atlantic by late Wed-Thu. Not expecting any major impacts from the
remnants of Barry across the local area. However, increased PoPs
slightly toward the end of the extended period (still highest during
the aftn-evening) to account for a potential increase in shower/tstm
coverage as the remnants of Barry approach the region. Continued hot
and humid conditions are anticipated through Wed-Thu with highs
mainly in the 89-93F range and morning lows between 70-75F.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
As of 125 PM EDT Thursday...
VFR conditions all areas from through 20Z. Isolated to widely
Scattered tstms have developed across the Appalachians and wl
slide E into the local area between 21-00Z. Along the coast, sct
tstms hv developed near the coast SW of PHF-ORF with the
seabreeze, and will push across SE VA/NE NC through early
evening. Overall, the highest probability for showers/tstms
will be after 22z/6pm late aftn through this evening. For now
have SHRA and/or VCTS mentioned at main terminals. Showers/tstms
could linger along the coast through 06Z/Fri.
OUTLOOK...A frontal boundary lingers over SE VA/NE NC Friday with
another chc (30-40%) of aftn/evening showers/tstms. Weak high
pressure builds into the area Saturday and Sunday for mainly;y
dry conditions (chance for any showers/tstms less than 20%).
&&
.MARINE...
As of 420 PM EDT Thursday...
No headlines in the short term tonight thru Sat. Late this aftn,
Southerly winds generally 5-15 knots with a few gusts up to 20
kt, were occurring over the waters as a sfc trough was
approaching from the west. Waves were 1-2 ft and seas 2-3 ft.
A sfc trough will approach and push thru the region this evening
and tonight, bringing at least sctd showers and storms. The
pressure gradient will tighten as the trough nears the area with
hi-res guidance showing a modest increase in SSE winds to 10-15
kt with a few gusts to near 20 kt this evening. A loosely
organized line of showers/storms moves out over the Bay and
offshore waters this evening into tonight, bringing a chance
for erratic gusty winds, otherwise SSW winds 10-15 knots can be
expected overnight into Fri morning. The actual cold front will
be slow to cross the region Fri night into Sat morning with
northerly flow, generally 5-10 knots, in its wake. Quiet marine
conditions are expected for the remainder of the weekend with
winds aob 10 knots, waves 1-2 ft and seas around 2 ft.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.
&&
SYNOPSIS...MAM
NEAR TERM...MAM
SHORT TERM...CP
LONG TERM...ERI
AVIATION...MAM
MARINE...TMG
Hazardous weather outlook, Jul 11, 3:12 PM EST, 3 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
412 PM EDT Thu Jul 11 2019
MDZ024-025-NCZ012>017-030>032-102-VAZ048-060>062-065>069-079>090-092-
093-095>100-512>516-518-520-523>525-122015-
Inland Worcester-Maryland Beaches-Northampton-Hertford-Gates-
Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Eastern Currituck-Fluvanna-Prince Edward-Cumberland-Goochland-
Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-Dinwiddie-
Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews-
Greensville-Sussex-Surry-James City-Southampton-Isle of Wight-
Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-Accomack-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Eastern King William-Eastern King and Queen-York-Newport News-
Hampton/Poquoson-
412 PM EDT Thu Jul 11 2019
This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, south central Virginia and southeast Virginia.
.DAY ONE...Tonight.
Scattered to numerous showers and thunderstorms are expected through
this evening. Any storm will be capable of producing strong wind
gusts, frequent lightning, and locally heavy rainfall.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Isolated to widely scattered thunderstorms will bring the
potentially for locally heavy rainfall and strong gusty winds
Friday afternoon.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ021>023-VAZ064-075>078-509>511-517-519-521-522-122015-
Dorchester-Wicomico-Somerset-Caroline-Westmoreland-Richmond-
Northumberland-Lancaster-Western Louisa-Eastern Louisa-
Western Hanover-Western King William-Western King and Queen-
Western Essex-Eastern Essex-
412 PM EDT Thu Jul 11 2019
This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia and north central
Virginia.
.DAY ONE...Tonight.
Scattered to numerous showers and thunderstorms are expected late
this afternoon through early this evening as a surface trough
crosses the area. The main severe threat will be from damaging wind
gusts. Locally heavy rainfall and frequent lightning will be possible
in any storm.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed tonight.
In the hours before
Special weather statement, Jul 11, 5:32 PM EST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Wakefield VA
632 PM EDT Thu Jul 11 2019
VAZ064-075-076-519-521-112315-
Western King and Queen-Richmond-Westmoreland-Western Essex-Caroline-
632 PM EDT Thu Jul 11 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN KING AND
QUEEN...NORTHWESTERN RICHMOND...CAROLINE...NORTHWESTERN WESTMORELAND
AND NORTHWESTERN ESSEX COUNTIES...
At 632 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Fairview Beach to Fort A.p. Hill to
near Ladysmith. Movement was east at 25 mph.
Wind gusts in excess of 40 mph are possible with these storms.
Rainfall amounts of up to 1 inch are possible with these storms.
Locations impacted include...
Colonial Beach, Bowling Green, Montross, Champlain, Milford, Port
Royal, Ladysmith, Newtown, Newland, Loretto, Leedstown, Fort A.p.
Hill, Beazley, Golansville, Hustle, Potomac Beach, Corbin, Elevon,
Supply and Penola.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3821 7695 3817 7681 3806 7682 3801 7690
3807 7692 3801 7691 3786 7713 3791 7723
3788 7725 3796 7760 3812 7739 3823 7739
3825 7735 3822 7729 3825 7723 3823 7725
3819 7725 3814 7707 3826 7705 3828 7698
TIME...MOT...LOC 2232Z 278DEG 23KT 3827 7729 3810 7724 3797 7745
EISpecial weather statement, Jul 11, 5:55 PM EST, 59 minutes before
Special Weather Statement
National Weather Service Wakefield VA
655 PM EDT Thu Jul 11 2019
VAZ062-064-068-069-080>083-511>517-112345-
Western Henrico (Including the City of Richmond)-Western
Hanover-Dinwiddie-Eastern Henrico-Caroline-Goochland-Eastern
Hanover-Charles City-New Kent-Western Chesterfield-Western King
William-Prince George-Powhatan-Amelia-Eastern Chesterfield (Including
Col. Heights)-
655 PM EDT Thu Jul 11 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
GOOCHLAND...HANOVER...NORTHERN DINWIDDIE...SOUTHEASTERN POWHATAN...
CHESTERFIELD...NORTHWESTERN PRINCE GEORGE...NORTHWESTERN CHARLES
CITY...NORTHWESTERN NEW KENT...SOUTHWESTERN CAROLINE...HENRICO...
NORTHWESTERN KING WILLIAM AND SOUTHEASTERN AMELIA COUNTIES...THE CITY
OF COLONIAL HEIGHTS...THE CITY OF HOPEWELL...THE CITY OF PETERSBURG
AND THE CITY OF RICHMOND...
At 653 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Montpelier to near Mannboro.
Movement was east at 25 mph.
Wind gusts between 40 to 50 mph and frequent lightning are possible
with these storms. In addition, rainfall amounts of 1 to 2 inches
are possible with these storms.
Locations impacted include...
Richmond, Petersburg, Hopewell, Colonial Heights, Ashland, Moseley,
Chester, Mannboro, Fort Lee, University Of Richmond, Virginia State
University, Randolph Macon College, Virginia Commonwealth University,
Tuckahoe, Highland Springs, Downtown Richmond, Bon Air, Virginia
Union University, Mechanicsville and Hanover.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3798 7768 3786 7714 3784 7712 3713 7723
3717 7781 3719 7780 3722 7789
TIME...MOT...LOC 2253Z 273DEG 24KT 3787 7766 3720 7779
44Special weather statement, Jul 11, 6:06 PM EST, 48 minutes before
Special Weather Statement
National Weather Service Wakefield VA
706 PM EDT Thu Jul 11 2019
VAZ075>078-085-517-519>522-112345-
Western King and Queen-Western King
William-Middlesex-Richmond-Westmoreland-Northumberland-Western
Essex-Lancaster-Eastern Essex-Eastern King and Queen-
706 PM EDT Thu Jul 11 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN KING AND
QUEEN...NORTHWESTERN MIDDLESEX...NORTHUMBERLAND...RICHMOND...
WESTMORELAND...NORTHWESTERN KING WILLIAM...NORTHWESTERN LANCASTER AND
ESSEX COUNTIES...
At 705 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Montross to near Newland
to near Beulahville. Movement was east at 40 mph.
Wind gusts in excess of 30 mph are possible with these storms.
Rainfall amounts of up to 1 inch are possible with these storms.
Locations impacted include...
Tappahannock, Warsaw, Montross, Saint Stephens Church, Robley,
Callao, Beulahville, Center Cross, Kinsale, Morattico, Heathsville,
Farnham, Haynesville, Millers Tavern, Newtown, Newland, Coles Point,
Dunnsville, Hague and Lewisetta.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3816 7684 3815 7661 3811 7660 3807 7653
3803 7651 3802 7647 3797 7641 3791 7627
3772 7663 3784 7728 3788 7725 3790 7721
3788 7721 3789 7718 3791 7718 3803 7695
3820 7694
TIME...MOT...LOC 2305Z 279DEG 34KT 3818 7686 3802 7687 3788 7716
EISpecial weather statement, Jul 11, 6:07 PM EST, 47 minutes before
Special Weather Statement
National Weather Service Wakefield VA
707 PM EDT Thu Jul 11 2019
NCZ012-VAZ079>081-087>089-092-120000-
Northampton-Prince
George-Surry-Dinwiddie-Sussex-Southampton-Brunswick-Greensville-
707 PM EDT Thu Jul 11 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
NORTHAMPTON...GREENSVILLE...SOUTHWESTERN SOUTHAMPTON...PRINCE
GEORGE...SUSSEX...DINWIDDIE...WEST CENTRAL SURRY AND EASTERN
BRUNSWICK COUNTIES...THE CITY OF EMPORIA AND THE CITY OF
PETERSBURG...
At 707 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles east of Wilsons to near Radium to
Littleton. Movement was east at 30 mph.
Wind gusts in excess of 40 mph and pea size hail are possible with
these storms.
In addition...Rainfall amounts of up to 1 inch are possible with
these storms.
Locations impacted include...
Petersburg, Dinwiddie, Colonial Heights, Roanoke Rapids, Emporia,
Waverly, Garysburg, McKenney, Disputanta, Fort Lee, Dahlia, Purdy,
Prince George, Sussex, Gaston, Jarratt, Seaboard, Stony Creek, Dewitt
and Green Plain.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3642 7756 3645 7763 3648 7765 3648 7775
3650 7782 3651 7790 3655 7791 3675 7779
3720 7779 3719 7775 3722 7772 3723 7754
3722 7752 3722 7744 3724 7741 3726 7707
3688 7706 3641 7730 3640 7755
TIME...MOT...LOC 2307Z 256DEG 24KT 3715 7772 3677 7772 3645 7790
GINGRICHSpecial weather statement, Jul 11, 6:08 PM EST, 46 minutes before
Special Weather Statement
National Weather Service Wakefield VA
708 PM EDT Thu Jul 11 2019
MDZ021-120000-
Dorchester-
708 PM EDT Thu Jul 11 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN DORCHESTER
COUNTY...
At 708 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Chesapeake Beach to near Breezy
Point to near Sheridan Point. Movement was east at 25 mph.
Wind gusts in excess of 40 mph are possible with these storms.
Rainfall amounts of 1 to 2 inches are possible with these storms.
Locations impacted include...
Cambridge, University Of Maryland Center For Environmental Studies,
Church Creek, Madison, Taylors Island, Woolford, Andrews, Hudson and
Lloyds.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3828 7611 3826 7617 3824 7613 3825 7618
3831 7615 3839 7622 3831 7624 3833 7624
3832 7625 3831 7625 3849 7634 3848 7633
3853 7620 3854 7628 3863 7629 3857 7603
3863 7597
TIME...MOT...LOC 2308Z 275DEG 23KT 3873 7652 3856 7648 3841 7662
EISpecial weather statement, Jul 11, 6:39 PM EST, 15 minutes before
Special Weather Statement
National Weather Service Wakefield VA
739 PM EDT Thu Jul 11 2019
VAZ076>078-082>086-090-518-520-522-523-120045-
Middlesex-Richmond-Eastern Essex-Eastern King and Queen-York-James
City-Gloucester-Charles City-Mathews-New Kent-Northumberland-Eastern
King William-Lancaster-
739 PM EDT Thu Jul 11 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MIDDLESEX...
SOUTHEASTERN NORTHUMBERLAND...NORTHWESTERN YORK...NORTHERN JAMES
CITY...GLOUCESTER...SOUTHEASTERN KING AND QUEEN...EAST CENTRAL
CHARLES CITY...SOUTHEASTERN RICHMOND...MATHEWS...EASTERN NEW KENT...
SOUTHEASTERN KING WILLIAM...LANCASTER AND SOUTHEASTERN ESSEX
COUNTIES...
At 739 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Center Cross to Shacklefords to
Holdcroft. Movement was east at 30 mph.
Wind gusts in excess of 40 mph are possible with these storms.
Rainfall amounts of up to 1 inch are possible with these storms.
Locations impacted include...
Williamsburg, Mathews, Gloucester Courthouse, West Point, Kilmarnock,
Urbanna, Queens Lake, Norge, Gloucester Point, Deltaville, Toano,
Lancaster, White Stone, Hayes, Saluda, Jamaica, Holdcroft, Hartfield,
Blakes and Center Cross.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3782 7668 3780 7665 3780 7664 3782 7665
3780 7663 3782 7658 3780 7624 3777 7623
3775 7627 3769 7626 3766 7627 3762 7624
3760 7624 3758 7626 3753 7625 3748 7622
3724 7642 3736 7702 3759 7685 3783 7690
TIME...MOT...LOC 2339Z 279DEG 25KT 3776 7680 3757 7674 3737 7691
EI